# SDR DU4R2006370

- Difficulty date: April 14, 2006
- Submitted: April 14, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing,Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 24718  DENTED AND DISBONDED RT IB FORE FLAP UPPER SKIN 19 INCHES FROM IB EDGE.  REPAIRED DENTED AND DISBONDED RT IB FORE FLAP UPPER SKIN 19 INCHES FROM IB EDGE BY CUTTING OUT DELAMINATED AREA, APPROX 5 INCHES IN DIAMETER. FABRICATED AND INSTALLED DOUBLER AND FILLER 8 INCHES DIAMETER AND 5 INCHES FROM 2024-T3 .016 IAW SRM 51-40-20 PARA. 7, 8, 10, 14, 15, 18, 20, 21, 22.
